MacMahon's conjecture on symmetric plane partitions

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)426-429
Number of pages4
JournalProceedings of the National Academy of Sciences of the United States of America
Volume74
Issue number2
DOIs
StatePublished - Jan 1 1977

All Science Journal Classification (ASJC) codes

  • General

Cite this

@article{7296c7521b8941ba8d1c53bd1755f55f,
title = "MacMahon's conjecture on symmetric plane partitions",
author = "Andrews, {George E.}",
year = "1977",
month = "1",
day = "1",
doi = "10.1073/pnas.74.2.426",
language = "English (US)",
volume = "74",
pages = "426--429",
journal = "Proceedings of the National Academy of Sciences of the United States of America",
issn = "0027-8424",
number = "2",

}

MacMahon's conjecture on symmetric plane partitions. / Andrews, George E.

In: Proceedings of the National Academy of Sciences of the United States of America, Vol. 74, No. 2, 01.01.1977, p. 426-429.

Research output: Contribution to journalArticle

TY - JOUR

T1 - MacMahon's conjecture on symmetric plane partitions

AU - Andrews, George E.

PY - 1977/1/1

Y1 - 1977/1/1

UR - http://www.scopus.com/inward/record.url?scp=0017600814&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0017600814&partnerID=8YFLogxK

U2 - 10.1073/pnas.74.2.426

DO - 10.1073/pnas.74.2.426

M3 - Article

VL - 74

SP - 426

EP - 429

JO - Proceedings of the National Academy of Sciences of the United States of America

JF - Proceedings of the National Academy of Sciences of the United States of America

SN - 0027-8424

IS - 2

ER -